# SDR SWI202408260747

- Difficulty date: June 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LBL 9 BETWEEN FS 1015.00 - 1069.00, TOP EXTERNAL SURFACE. AREAS MARKED     (C-CHECK RO 8/24/2024)    REMOVED AND INSTALLED NEW BEAM AND SPLICE REPAIR PARTS BETWEEN FS1005 - FS1037 ON LBL9. INSTALLED FWD SPLICE BETWEEN FS1015 - FS1031 REF CRJ900 SRM 53-00-41-201-001-A03 AND INSTALLED AFT SPLICE BETWEEN FS1031 TO FS1051 REF REO 690-53-61-1420 REV -- DATED: 2024-07-31. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY.
